# SDR SWAA2022030804202

- Difficulty date: April 29, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Debonded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE PANEL 621DB IS DISBONDED AT CUTOUT. / REPAIRED R/H WING L/E PANEL 621DB AT I/B AND O/B CORNERS AT CUTOUT AREA IAW B737 SRM 51-70-04-2R-13 REV 67. A38760
